Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Molar at bottom of my mouth. Painful and feel tired. Taking antibiotics. Is this normal?

Hi I had a molar out on the bottom left of my mouth last thursday 16th august. since then i have felt sick, severly tired, pain in the immediate area, a horrid taste and some sort of fluid coming from the extraction site. Have been back today and been given antibiotics for infection, they did not clean the area or advise anything else is this normall im extreamly tired and unable to work x
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
  User's Response
hello and welcome to HCM forum,
according to the dental history provided by you it seems that you have developed, 'dry socket',
it is a condition wherein pain and swelling is present at the extraction site, it is accompanied with flu like symptoms sometimes, but i would like to inform you that antibacterial mouth rinse(twice/day) for a week, and anti-inflammatory medication along with antibiotics will help.
you can also perform warm saline rinses(3-4 times/day),
(rinses will help clean the area well),
i hope i answered your query,
i wish you good health,
take care.
Answered: Thu, 30 Aug 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor